Doctors Lounge - Gynecology AnswersBack to Gynecology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/14/2017.
Forum Name: Gynecology
|abbim - Sun Mar 13, 2005 3:33 pm||
I need help. My outside lip of my crotch is itching. I thought it might be a form of jock itch and I have been treating this with Lamsil (sp?) for 2 weeks. Then I have switched to Tolfunate for a week now. It is only in one area. It is on my skin on the lip only one side. It has flaky white skin. It itches like crazy. I have to tell myself to not want to itch it. It is sometimes red, but there is NOT any sores. I take a shower on a regular basis and put the Tolfunate lotion for athletes foot and jock itch. What do I do? Keep treating it? Am I using the right medication? What do I need to do?
|Dean M. Mitchell - Mon Mar 14, 2005 3:38 am||
Try to switch to another lotion, maybe those lotions don't work for you. It can be individual sometimes. See your current physcician about it and have him subscribe new lotion. Or try a skin doctor or your current gynecologist and see what they have to say.
Remeber that labia stretching while applying the lotion can be useful.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.